Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Soreness all over body, protruding multiple lymph nodes after treatment for upper respiratory infection. Cause and remedy?

Yes, I have been feeling bad for about 3 weeks. I went to my pcp and was diagnosed with an upper respiratory infection and given a Decadron shot and put on Omnicef. After 5 days I was not feeling better and went to an urgent care facility. I was told that maybe the infection was caused by an antibiotic resistant bacteria. I was given flonase , Levaquin , and a high oral dose of Prednisone . My throat symptoms have subsided but now I feel sore all over and I have multiple lymph nodes protruding.
Asked On : Wed, 5 Dec 2012
Answers:  1 Views:  103
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Oct 2013
hello dear
thanks for your query at HCM
your diagnosed with antibiotic restant bacterial infection so that would take time to respond to newer antibiotics.
body pains and generalised body weakness are due to infection that is present in the body, once infection comes under control they all decrease.
lymph node enlargement is also because of the infection only , it will also regress once infection goes off.
wait for antibiotics to respond.
Answered: Fri, 18 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor